Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 1, NWS Cleveland, OH

January 12, 2018Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Jan 12, 2018, 2:53 AM EST for Lake County, Ohio. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Jan 12, 2018, 2:53 AM EST (07:53 UTC)
Expired
Jan 13, 2018, 9:05 PM EST
In force
42 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 10.40 ft at Jan 12, 2018, 6:00 PM EST.

actionminormoderate5101501/1301/1401/15
Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

831 
WGUS41 KCLE 120753
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
253 AM EST Fri Jan 12 2018

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...Pennsylvania...

  Grand River At Painesville
  French Creek At Meadville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-121553-
/O.NEW.KCLE.FL.W.0001.180112T0753Z-180113T1339Z/
/PNVO1.1.ER.180111T1948Z.000000T0000Z.180113T0739Z.NO/
253 AM EST Fri Jan 12 2018

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Grand River At Painesville
* until Saturday morning.
* At 2 AM the stage was 7.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and rise to near 
  8.4 feet by this evening. The river will fall below flood stage by 
  late tonight.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

PAC039-121552-
/O.NEW.KCLE.FL.W.0002.180112T0915Z-180114T0600Z/
/MEDP1.1.ER.180112T0915Z.180113T0000Z.180114T0000Z.NR/
253 AM EST Fri Jan 12 2018

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The French Creek At Meadville
* until late Saturday night.
* At 2 AM the stage was 13.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and rise to
  near 15.8 feet by this evening. The river will fall below flood 
  stage by Saturday evening.
* At 16.0 feet...FEMA 1 percent flood level. Significant flooding in 
  western Meadville. Lincoln and Columbia Avenues between Rogers 
  Ferry and Race Streets inundated. Mead Avenue and Bicentennial Park
  are flooded. French Creek Parkway and U.S. 322 are severely 
  impacted on the south side of town.

&&

LAT...LON 4164 8019 4164 8015 4155 8008 4155 8014


$$

Lombardy
7 follow-up statements
119 
WGUS81 KCLE 121424
FLSCLE
Flood Statement
National Weather Service Cleveland OH
924 AM EST Fri Jan 12 2018

...The flood warning continues for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-122224-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-180113T0224Z/
/PNVO1.1.ER.180111T1948Z.000000T0000Z.180112T2024Z.NO/
924 AM EST Fri Jan 12 2018

The flood warning continues for 
  the Grand River At Painesville
* until this evening...or until the warning is cancelled.
* At  9:00 AM Friday the stage was 8.0 feet. 
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...Remain around flood stage this morning and rise to 
  near 8.2 feet by this afternoon. The river will fall below flood 
  stage by late this afternoon.
* The river stage is being impacted by river ice and may make rapid
  rises and falls. 
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
251 
WGUS81 KCLE 121437
FLSCLE
Flood Statement
National Weather Service Cleveland OH
937 AM EST Fri Jan 12 2018

...The flood warning continues for the following rivers in Ohio...
Pennsylvania...

  Grand River At Painesville
  French Creek At Meadville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-122237-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-180113T1240Z/
/PNVO1.1.ER.180111T1948Z.000000T0000Z.180113T0640Z.NO/
937 AM EST Fri Jan 12 2018

The flood warning continues for 
  the Grand River At Painesville
* until Saturday morning...or until the warning is cancelled.
* At  9:00 AM Friday the stage was 8.0 feet. 
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...Rise to near 8.7 feet by this evening. The river 
  will fall below flood stage by late tonight.
* The river is being impacted by river ice and may make rapid
  rises and falls. 
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

PAC039-122237-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-180113T2327Z/
/MEDP1.2.ER.180112T0748Z.180113T0000Z.180113T1727Z.NR/
937 AM EST Fri Jan 12 2018

The flood warning continues for 
  the French Creek At Meadville
* until Saturday evening...or until the warning is cancelled.
* At  9:15 AM Friday the stage was 15.8 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to near 16.4 feet by this evening. 
  The river will fall below flood stage Saturday afternoon.
* The river is being impacted by river ice and may make rapid
  rises and falls. 
* At 16.0 feet...FEMA 1 percent flood level. Significant flooding in 
  western Meadville. Lincoln and Columbia Avenues between Rogers Ferry 
  and Race Streets inundated. Mead Avenue and Bicentennial Park are flooded. 
  French Creek Parkway and U.S. 322 are severely impacted on the south side of town.


&&

LAT...LON 4164 8019 4164 8015 4155 8008 4155 8014


$$
054 
WGUS81 KCLE 122149
FLSCLE
Flood Statement
National Weather Service Cleveland OH
449 PM EST Fri Jan 12 2018

...The flood warning continues for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-130549-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-180114T0120Z/
/PNVO1.1.ER.180111T1948Z.180112T2015Z.180113T1920Z.NO/
449 PM EST Fri Jan 12 2018

The flood warning continues for 
  the Grand River At Painesville
* until Saturday evening...or until the warning is cancelled.
* At  4:00 PM Friday the stage was 10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Ice is impacting the river. Rapid rises and falls of the river 
  are possible overnight, however only minor flood levels are expected.
* Forecast...the river will fall to below flood stage by Saturday 
  afternoon.


&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
553 
WGUS81 KCLE 130504
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1204 AM EST Sat Jan 13 2018

...The flood warning continues for the following rivers in Ohio...
Pennsylvania...

  Grand River At Painesville
  French Creek At Meadville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-131304-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-180114T0112Z/
/PNVO1.1.ER.180111T1948Z.180112T2215Z.180113T1912Z.NO/
1204 AM EST Sat Jan 13 2018

The flood warning continues for 
  the Grand River At Painesville
* until Saturday evening...or until the warning is cancelled.
* At 11:00 PM Friday the stage was 10.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Ice is impacting the river. Rapid rises and falls of the river 
  are possible overnight, however only minor flood levels are
  expected.
* Forecast...the river will fall to below flood stage by Saturday 
  afternoon.


&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

PAC039-131304-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-180113T1654Z/
/MEDP1.2.ER.180112T0748Z.180112T1700Z.180113T1054Z.NR/
1204 AM EST Sat Jan 13 2018

The flood warning continues for 
  the French Creek At Meadville
* until Saturday morning...or until the warning is cancelled.
* At 11:15 PM Friday the stage was 15.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...the river will fall to below flood stage by early 
  Saturday morning.
* Ice on the creek has broken up allowing flood waters to recede.
  The creek will continue to recede overnight. Ice jams could
  develop further downstream which could delay the recession. It
  remains unlikely that flood waters could rise back to moderate
  flood stage even if a secondary ice Jam forms.
  * At 16.0 feet...FEMA 1 percent flood level. Significant flooding
  in western Meadville. Lincoln and Columbia Avenues between
  Rogers Ferry and Race Streets inundated. Mead Avenue and
  Bicentennial Park are flooded. French Creek Parkway and U.S. 322
  are severely impacted on the south side of town.

&&

LAT...LON 4164 8019 4164 8015 4155 8008 4155 8014


$$
BM
446 
WGUS81 KCLE 131232
FLSCLE
Flood Statement
National Weather Service Cleveland OH
732 AM EST Sat Jan 13 2018

...The flood warning continues for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-132032-
/O.CON.KCLE.FL.W.0001.000000T0000Z-180114T0112Z/
/PNVO1.1.ER.180111T1948Z.180112T2215Z.180113T1912Z.NO/
732 AM EST Sat Jan 13 2018

The flood warning continues for 
  the Grand River At Painesville
* until this evening...or until the warning is cancelled.
* At  7:00 AM Saturday the stage was 9.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall to below flood stage by this 
  afternoon.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
348 
WGUS81 KCLE 131943
FLSCLE
Flood Statement
National Weather Service Cleveland OH
243 PM EST Sat Jan 13 2018

...The flood warning continues for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-140244-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-180114T0244Z/
/PNVO1.1.ER.180111T1948Z.180112T2215Z.180113T2044Z.NO/
243 PM EST Sat Jan 13 2018

The flood warning continues for 
  the Grand River At Painesville
* until this evening...or until the warning is cancelled.
* At  2:00 PM Saturday the stage was 8.8 feet. 
* Flood stage is 8.0 feet.
* Forecast...the river will fall to below flood stage by late this 
  afternoon.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
904 
WGUS81 KCLE 140205
FLSCLE
Flood Statement
National Weather Service Cleveland OH
905 PM EST Sat Jan 13 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Grand River At Painesville
  Scioto River Near Larue

...The flood warning continues for the following rivers in 
Pennsylvania...

  French Creek At Meadville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-140235-
/O.CAN.KCLE.FL.W.0001.000000T0000Z-180114T0244Z/
/PNVO1.1.ER.180111T1948Z.180112T2215Z.180114T0003Z.NO/
905 PM EST Sat Jan 13 2018

* At  8:00 PM Saturday the stage was 7.9 feet. 
* No flooding is currently forecast.
* Flood stage is 8.0 feet.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC101-140235-
/O.CAN.KCLE.FL.W.0003.000000T0000Z-180114T0800Z/
/LARO1.1.ER.180113T0626Z.180113T1415Z.180113T2122Z.NO/
905 PM EST Sat Jan 13 2018

* At  8:00 PM Saturday the stage was 10.6 feet. 
* No flooding is currently forecast.
* Flood stage is 11.0 feet.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

PAC039-141004-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-180114T1800Z/
/MEDP1.2.ER.180112T0748Z.180112T1700Z.180114T1200Z.NR/
905 PM EST Sat Jan 13 2018

The flood warning continues for 
  the French Creek At Meadville
* until Sunday afternoon...or until the warning is cancelled.
* At  8:15 PM Saturday the stage was 16.3 feet. 
* Moderate flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...the river will fall to below flood stage Sunday 
  morning.

&&

LAT...LON 4164 8019 4164 8015 4155 8008 4155 8014


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 12, 12:30 AM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Jan 12, 12:30 AM EST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1230 AM EST Fri Jan 12 2018

.SYNOPSIS...
A cold front will approach the area from the west tonight, and move
east across the area on Friday. Low pressure will track along the
front from the Tennessee valley on Friday into New England by
Saturday. High pressure will build east across the Great Lakes
region Saturday through Sunday. An Alberta clipper will track
southeast through the region Monday and Monday night.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
No major changes to the forecast. First wave of rain moving east
of the forecast area while the second wave, now over SW IN is
moving up from the SW. Arctic front just past Valparaiso, IN
forecast into TOL area between 5am and 6am. Will take several
hours after for temps to fall below freezing.

Original discussion...

An unseasonably warm and moist airmass in place across the
region due to strong return flow ahead of a strong cold front
will bring rain to much of the area through tonight. Model PWAT
values suggest up to and around 1.25 inches, which falls in the
top 1% PWAT values climatologically for this time of year.
Models have converged on a swath of heavier precip, mainly along
and east of the I-77 corridor, with robust divergence aloft in
the right entrance region of an upper jet, with very strong mid
level flow/forcing. Amounts up to an inch are possible through
12Z Friday. Have opted for a Flood Watch for this area, see the
Hydro discussion for more details. Main challenge through 12Z is
the timing/magnitude of pops, with categorical east, and a drop
to chance pops west for a good period of time tonight before
more rain moves back in immediately ahead of the front.
Temperatures will remain in the low/mid 50s until after 06Z as
the surface front begins to move into the western half of the
area.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
The strong short wave from the southern plains will lift out Friday
into Saturday with a surface low pressure riding northeast along the
front. Models continue to be a little faster with the surface front,
with many of the models pushing the front to near the I-71 corridor
by 12Z. As has been the concern, the cold air will be shallow with
the onset of the event. Temperatures will start the day around 50
ahead of the front, then drop to near freezing just a few hours
after frontal passage. Not quite a flash freeze but an impressive
drop. Rain will evolve into freezing rain/glaze from west to east
and an extended period (3-6 hours) of freezing rain/sleet/glaze is
possible, especially from north central OH eastward across northeast
OH and northwest PA. As the cold air deepens, the freezing rain will
change to sleet and eventually snow.

It is a bit of a challenge to pin point the potential icing versus
snow amounts. Most of the ensembles have a considerable member
spread in QPF, snow amounts and ice amounts. Ice/glaze could
approach a quarter of an inch, especially east of I-71. Not
expecting enough ice to bring down trees and power lines but
untreated surfaces could become very icy. Not many areas outside of
the snowbelt will likely reach our heavy snow criteria (6 inches or
greater) but the combination of glaze, snow, increasing north wind
and dropping temperatures will make for a significant winter storm.

Will issue a winter weather advisory for northwest OH and a winter
storm warning for northeast OH and northwest PA where the higher
snow/ice amounts should occur with a longer duration. A little lake
enhancement is likely in the snowbelt with the NNE flow and those
areas could see a few additional inches of snow compared to areas
farther south and west.

The snow will taper off from west to east Friday night/early
Saturday and evolve into a minor lake effect event. The air mass
will be very dry with considerable subsidence and a shallow
inversion and not expecting any significant lake effect snow on
Saturday except perhaps locally an inch or two as the Lake Huron
band slowly pivots eastward as the north wind backs to northwest.
The lake effect will start between Sandusky and Cleveland and end up
in the primary snowbelt by Saturday night. Temperatures will drop
into the teens by early Saturday morning and not rise much on
Saturday.

High pressure will build across the region Sunday and Sunday
night. Once the ridge axis shifts east of the area, any
lingering lake effect across the snowbelt is expected to end.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The flow remains fairly amplified through the first half of
next week. With ridging across the west coast, next shortwave
dives south out of Canada closing off across the Great Lakes.
There is reasonable agreement amongst the models in lingering
this upper low through Wednesday and lifting it out Thursday.
Little change was made to the forecast with daily light snow
chances, primarily across the eastern half of the area, and
temperatures that will be running well below normal. A lot of
teen highs and single digit lows to end the long term period.

&&

.AVIATION /06Z Friday THROUGH Tuesday/...
Surface obs remain all over the place with conditions ranging
from IFR to VFR. Conditions will deteriorate overnight with IFR
weather all areas by 12z. Have continued to fine tune the timing
of the front. That feature will reach TOL and FDY between 10
and 11z and the I-71 corridor between 14 and 15z. Expect temps
to get cold enough for fzra and sleet 3 or 4 hours after the
frontal passage. A change to snow will occur a couple hours
after that. So by early evening all but the eastern end of the
area should be seeing IFR snow. Southerly winds will become NW
behind the front and gradually increase during the afternoon. By
late in the day winds will be gusting to 25 to 30 knots. The
precip should end at TOL by 00z Saturday.

OUTLOOK...Non-VFR expected Friday afternoon through much of the
weekend in snow.

&&

.MARINE...
Winds on the lake will be shifting from the southwest direction to a
northwest direction Friday with the passage of the cold front. Winds
are expected to increase a bit out of the north Friday night into
Saturday as a surface low pressure moves northeast along the
Appalachian Mountains.  Winds will diminish to light northwest by
Sunday and remain fairly light and variable through Monday.

&&

.HYDROLOGY...
Anomalously high temperatures today in combination with gusty
downsloping winds have had a blow dryer effect on the snowpack. ERI
airport reported a loss of their snowpack with only snow piles
lingering. In the higher terrain of Erie and Crawford PA counties a
few areas may maintain some snow before the transition over to snow
with the next event on Friday. The majority of the water is
evaporating as much as running off, so river rises are expected to
be modest from snowmelt alone. However rain moving over the area
this afternoon into tonight will bring around a 0.25-0.5" of
additional runoff. There will be a break in the rain before rain
ahead of the cold front moves in on Friday, which will transition
over to mixed precipitation starting from west to east during the
day. Areas in the flood watch could see around an inch of rainfall
before turning to snow. The area of higher rainfall corresponds with
the snowbelt areas and where river ice is thickest. The combination
of these factors make the risk of flooding highest. Runoff from
snowmelt and rainfall could support minor flooding conditions, but
the main threat will be ice jams with backwater flooding. Outside of
the flood watch ice jams remain a threat. However in these areas the
precipitation and snowmelt are not in themselves enough to cause
flooding concerns.

Temperatures will fall on Friday and be below freezing everywhere by
Friday Night. Many of the slower responding rivers will continue to
rise into early Saturday morning continuing the risk of flooding. By
Saturday runoff will have receded/froze and rivers will begin to
recede. Any ice jam will likely remain locked in place as frigid
temperatures return.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Saturday morning for OHZ012>014-022-023-
     032-033-089.
     Winter Storm Warning from noon today to 10 AM EST Saturday for
     OHZ011>014-020>023-031>033-038-089.
     Winter Weather Advisory from 10 AM this morning to 4 AM EST
     Saturday for OHZ009-010-019-028>030-036-037-047.
     Winter Weather Advisory from 6 AM this morning to 7 PM EST
     this evening for OHZ003-006>008-017-018-027.
PA...Flood Watch through Saturday morning for PAZ001>003.
     Winter Storm Warning from noon today to 10 AM EST Saturday for
     PAZ001>003.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...DJB/Greenawalt
SHORT TERM...Kosarik
LONG TERM...Oudeman
AVIATION...Kubina
MARINE...Kosarik
HYDROLOGY...
Hazardous weather outlook, Jan 11, 3:48 PM EST, 11 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
348 PM EST Thu Jan 11 2018

OHZ009-010-019-028>030-036-037-047-122100-
Erie-Lorain-Huron-Crawford-Richland-Ashland-Marion-Morrow-Knox-
348 PM EST Thu Jan 11 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 4 AM EST
SATURDAY...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...This Afternoon and Tonight.

A significant warm-up will continue through tonight. This will
support extensive snowmelt and river rises. Minor flooding will be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>008-017-018-027-122100-
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-
348 PM EST Thu Jan 11 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 7 PM EST FRIDAY...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This Afternoon and Tonight.

A significant warm-up will continue through tonight. This will
support extensive snowmelt and river rises. Minor flooding will be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-022-023-032-033-089-PAZ001>003-122100-
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
348 PM EST Thu Jan 11 2018

...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH SATURDAY
MORNING...
...WINTER STORM WARNING IN EFFECT FROM NOON FRIDAY TO 10 AM EST
SATURDAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-020-021-031-038-122100-
Cuyahoga-Medina-Summit-Wayne-Holmes-
348 PM EST Thu Jan 11 2018

...WINTER STORM WARNING IN EFFECT FROM NOON FRIDAY TO 10 AM EST
SATURDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This Afternoon and Tonight.

A significant warm-up will continue through tonight. This will
support extensive snowmelt and river rises. Minor flooding will be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-122100-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
348 PM EST Thu Jan 11 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:16 AM ESTAreal Flood WarningCLEErie24 hr
Jan 12, 9:59 AM ESTAreal Flood AdvisoryCLECuyahoga12 hr
Jan 12, 1:06 PM ESTAreal Flood AdvisoryCLESeneca, Wyandot24 hr
Jan 12, 3:35 PM ESTAreal Flood WarningCLEErie, Lorain24 hr

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.